Insomnia problem solution essay

Q. On stopping the medicines his insomnia like condition starts hi all………………my dad is bipolar II and he was on lithium and clonazepam which had put his mania under control, but he sleeps a lot, as he finds his sleep refreshing him; which is due to medicine. On stopping the medicines his insomnia like condition starts and so now he takes his doses in excess to sleep…..we were told not to stop on these medicines……is it all right? A. I agree with the others it is very dangerous to start and stop medications. One has to be weined off Lithium slowly. If your dad is finding that his current doses are not working properly he should be discussing it with his doctor whom will tweak his dosages or change his medications. It is so important to take medications as perscribed. Clonezepam can be addictive so it should be taken exactly as perscribed and monitored. There are other medications in the "pam" family that he can be changed to if the Clonezepam is no longer effective, rather than taking more.
The insomnia syptoms are signs of mania which will happen when he stops taking his medications. If you stop taking medications that are controlling bipolar symptoms the only logical outcome is the return of the bipolar symptoms. I would have him visit his doctor and discuss changing or increasing his doseages if he is finding they are not working effectivly anymore.

Fortunately, I fall asleep very easily. During a few brief periods of insomnia I noticed the following: If you exhaust yourself physically two to three times per week (read: walking 12-14 miles, six sets of tennis, etc.) and mix this exhaustion with an active sex life and several good bottles of wine you will fall asleep. Just do it regularly. You will reset your internal “clock” by doing so, and you will notice that on your “off” days you sleep just as well. Try this formula for six months. If it does not work….well…you’ll be in good shape and fairly happy anyway!

Have found your article very interesting. My son was diagnosed Mast Cell Activation Syndrome. He has consistent elevated tryptase, prostagladin and 24 hour urine histamine levels. He has allot of health issues and food sensitivities because of the MCAS. One of the health issues is hypothyroidism. Rather than being overweight he has always been very underweight. But sleep and waking has always been a huge issue. He very rarely gets into deep sleep and has wild dreams all night long, wakes up confused every morning and highly agitated and almost in a rage at times. He is on levothyroxine. His diet is very restricted because of the Mast Cell Activation and he reacts to most fruits with citrus being a big trigger for the mast cell activation. Years ago before we knew about the MCAS he was diagnosed hypothyroidism and did the levothyroxine then discovered about T3 so he took T3 instead of T4 under the Wilson’s plan and after a year or so on that was able to quit taking T3’s and all thyroid testing came back normal for 12 years until this past spring testing came back abnormal so they started him back on levothyroxine. We are going to see if they will prescribe Armour instead so he can get the T3’s with the T4’s. Since Mast Cell Activation is involving high levels of histamine I found it interesting it was mentioned concerning the Endotoxin. My son is very reactive to coconut, carrots and most all fruits. So I guess for now we will try the armour and experiment to find a replacement for the OJ that does not cause a reaction.

Insomnia problem solution essay

insomnia problem solution essay

Media:

insomnia problem solution essayinsomnia problem solution essayinsomnia problem solution essayinsomnia problem solution essay